Alert archive / Kentucky / Tornado Warnings in 2009

Tornado Warning 63, NWS Paducah, KY

July 4, 2009Calloway County, Trigg County, Kentucky

NWS Paducah, KY issued this tornado warning at Jul 4, 2009, 6:29 PM CDT for Calloway County, Trigg County, Kentucky. It was in force for 33 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 4, 2009, 6:29 PM CDT (23:29 UTC)
Expired
Jul 4, 2009, 7:02 PM CDT
In force
33 min
Issued by
NWS Paducah, KY
Area
Storm-based polygon

Counties Calloway County, KY, Trigg County, KY

What was reported inside it

TimeReportWhereRemark
Jul 4, 6:29 PM CDTTORNADO3 Ne Almo, KYAN EF0 TORNADO OCCURRED FROM 3 MILES NORTHEAST OF ALMO KENTUCKY TO NEAR HICO KENTUCKY. PEAK WINDS WERE 75 MPH. AVERAGE PATH WIDTH WAS 50 YARDS AND PATH LENGTH WAS 2 MILES. SEVERAL TREE LIMBS AND TREE TOPS WERE DOWNED AND SOME FIELD CORN WAS BLOWN OVER.
Jul 4, 6:39 PM CDTTORNADO4 Sw Golden Pond, KYAN EFO TORNADO TOUCHED DOWN 4 MILES SOUTHWEST OF GOLDEN POND KENTUCKY TO 3.5 MILES SOUTHWEST OF GOLDEN POND KENTUCKY. PEAK WIND WAS 70 MPH. AVERAGE PATH WIDTH WAS 50 YARDS AND PATH LENGTH WAS 0.5 MILES. SEVERAL TREE LIMBS AND TREE TOPS WERE DOWNED.
Jul 4, 6:45 PM CDTTSTM WND DMG3 S Canton, KYTREE LIMBS DOWNED AROUND CUMBERLAND SHORES...AS WELL AS IN WRANGLERS CAMPGROUND IN THE LAND BETWEEN THE LAKES.
Jul 4, 6:50 PM CDTTSTM WND DMG2 E Donaldson, KYTREE LIMBS DOWNED ALONG HIGHWAY 807.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 4, 2:10 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 11.5 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2009-07-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2009-07-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -7 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1303 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
-7 m²/s²
0-3 km storm-relative helicity
103 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KPAH 042329
TORPAH
KYC035-221-050030-
/O.NEW.KPAH.TO.W.0063.090704T2329Z-090705T0030Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
629 PM CDT SAT JUL 4 2009

THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHEASTERN CALLOWAY COUNTY IN WESTERN KENTUCKY...
  SOUTHWESTERN TRIGG COUNTY IN WESTERN KENTUCKY...

* UNTIL 730 PM CDT.

* AT 627 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A FUNNEL CLOUD 14
  MILES NORTHWEST OF NEW CONCORD...OR 6 MILES NORTH OF MURRAY....
  MOVING EAST AT 25 MPH.

* LOCATIONS IN THE WARNING INCLUDE...
  NEW CONCORD...
  LINTON...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING AND 
70 MPH DESTRUCTIVE STRAIGHT LINE WINDS.

&&

LAT...LON 3665 8835 3676 8833 3676 8813 3678 8812
      3678 8779 3664 8781 3664 8786 3667 8788
      3667 8806 3657 8804
TIME...MOT...LOC 2329Z 272DEG 20KT 3669 8829

$$
4 follow-up statements
000 
WWUS53 KPAH 042343
SVSPAH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
643 PM CDT SAT JUL 4 2009

KYC035-221-050030-
/O.CON.KPAH.TO.W.0063.000000T0000Z-090705T0030Z/
TRIGG KY-CALLOWAY KY-
643 PM CDT SAT JUL 4 2009

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 730 PM CDT FOR
NORTHEASTERN CALLOWAY AND SOUTHWESTERN TRIGG COUNTIES IN WESTERN
KENTUCKY...

AT 641 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A FUNNEL CLOUD. 
THIS TORNADO WAS LOCATED 7 MILES WEST OF LINTON...OR 7 MILES SOUTH OF
LAND BETWEEN THE LAKES AREA....MOVING EAST AT 35 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING  
DESTRUCTIVE STRAIGHT LINE WINDS OF 70 MPH.

&&

LAT...LON 3661 8811 3675 8813 3678 8812 3678 8779
      3664 8781 3664 8786 3667 8788 3667 8806
      3657 8804
TIME...MOT...LOC 2343Z 270DEG 25KT 3671 8803

$$
000 
WWUS53 KPAH 042344
SVSPAH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
644 PM CDT SAT JUL 4 2009

KYC035-042354-
/O.CAN.KPAH.TO.W.0063.000000T0000Z-090705T0030Z/
CALLOWAY KY-
644 PM CDT SAT JUL 4 2009

...THE TORNADO WARNING FOR NORTHEASTERN CALLOWAY COUNTY IN WESTERN
KENTUCKY IS CANCELLED...

LAT...LON 3668 8800 3669 8801 3674 8801 3678 8800
      3678 8779 3664 8781 3664 8786 3667 8788
TIME...MOT...LOC 2344Z 273DEG 31KT 3673 8794

$$

KYC221-050030-
/O.CON.KPAH.TO.W.0063.000000T0000Z-090705T0030Z/
TRIGG KY-
644 PM CDT SAT JUL 4 2009

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 730 PM CDT FOR SOUTH
CENTRAL TRIGG COUNTY IN WESTERN KENTUCKY...

AT 644 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A FUNNEL CLOUD. 
THIS TORNADO WAS LOCATED NEAR LINTON...OR 9 MILES SOUTHEAST OF LAND
BETWEEN THE LAKES AREA....MOVING EAST AT 35 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING 
DESTRUCTIVE STRAIGHT LINE WINDS OF 70 MPH.

&&

LAT...LON 3668 8800 3669 8801 3674 8801 3678 8800
      3678 8779 3664 8781 3664 8786 3667 8788
TIME...MOT...LOC 2344Z 273DEG 31KT 3673 8794

$$
000 
WWUS53 KPAH 042352
SVSPAH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
652 PM CDT SAT JUL 4 2009

KYC221-050030-
/O.CON.KPAH.TO.W.0063.000000T0000Z-090705T0030Z/
TRIGG KY-
652 PM CDT SAT JUL 4 2009

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 730 PM CDT FOR SOUTH
CENTRAL TRIGG COUNTY IN WESTERN KENTUCKY...

AT 651 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A ROTATING WALL 
CLOUD AROUND 640 PM. THIS TORNADO WAS LOCATED NEAR LINTON...OR 10 
MILES SOUTH OF CADIZ....MOVING EAST AT 35 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING 
DESTRUCTIVE STRAIGHT LINE WINDS OF 70 MPH.

&&

LAT...LON 3667 8794 3669 8794 3673 8794 3678 8793
      3678 8779 3664 8781 3664 8786 3667 8788
TIME...MOT...LOC 2351Z 277DEG 19KT 3674 8789

$$
000 
WWUS53 KPAH 050002
SVSPAH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
702 PM CDT SAT JUL 4 2009

KYC221-050012-
/O.CAN.KPAH.TO.W.0063.000000T0000Z-090705T0030Z/
TRIGG KY-
702 PM CDT SAT JUL 4 2009

...THE TORNADO WARNING FOR SOUTHWEST TRIGG COUNTY IN WESTERN 
KENTUCKY IS CANCELLED...

LAT...LON 3667 8794 3669 8794 3673 8794 3678 8793
      3678 8779 3664 8781 3664 8786 3667 8788
TIME...MOT...LOC 0002Z 277DEG 19KT 3673 8782

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this tornado warning went out at Jul 4, 3:15 PM CDT, 3 hours 14 minutes earlier.

Area forecast discussion, Jul 4, 3:15 PM CDT, 3 hours 14 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PADUCAH KY
315 PM CDT SAT JUL 4 2009

.DISCUSSION...
ONGOING SVR RISK CONTINUES LATE THIS AFTERNOON AND INTO THE EVENING.
SFC WARM FRONT HAS DRAPED ITSELF RIGHT ALONG THE MS RVR DOWN INTO
THE PAH AREA. SFC BASED CAPES RUNNING 1500-2500 WEST OF THIS
BOUNDARY INTO SE MO. LINE OF CONVECTION SHOULD CONTINUE TO DEVELOP
TO THE NW OF THE OH RVR THIS AFTERNOON...THEN TRAVERSE WRN KY/FAR SE
MO THUS EVENING. MAIN HAZARD SHOULD BE WITH SOME DAMAGING WIND GUSTS
AND HAIL...BUT ANY CELL THAT TRY TO DEVIATE FROM THE MEAN FLOW AND
TRAVERSE THE WARM FRONT (IE MOVE SE AS OPPOSED TO E) COULD SPIN UP
AN ISOLATED TORNADO. SFC LOW SHOULD DEVELOP AND MOVE INTO THE MS/OH
RIVER CONFLUENCE AREA BY SUNSET. THIS LOW WILL MOVE ESE
OVERNIGHT...DRAGGING SFC COLD FRONT THROUGH WITH IT.

WILL DECREASE RAIN CHANCES BEHIND THE LINE OF STORMS AFTER
MIDNIGHT...AS SFC LOW/COLD FRONT MOVES SE OF THE REGION. COULD BE A
FEW LEFTOVER SHOWERS BEHIND THE FRONT SUNDAY...BUT SHOULD BE NO
MAJOR CONCERN. CLOUDS AND NLY WINDS WILL LIKELY HOLD TEMPS DOWN IN
THE 70S TO NEAR 80.

NUMERICAL MODELS IN VERY GOOD AGREEMENT THAT MID LEVEL NWLY FLOW
WILL CONTINUE TO DRIVE THE SURFACE COLD FRONT SOUTH TO THE GULF
COAST STATES BY MONDAY MORNING...ALLOWING SURFACE HIGH PRESSURE TO
BUILD INTO THE REGION MON/TUE. THIS WILL KEEP THINGS DRY...WITH
TEMPS AT OR A BIT BELOW NORMAL...ESP AT NIGHT. MID LEVEL HIGH OUT
OVER THE PLAINS WILL THEN GRADUALLY SHIFT EAST TOWARD THE REGION
MID/LATE WEEK. THIS WILL LEAD TO A GRADUAL RETURN TO DAY TIME
HEAT...WITH MAX TEMPS EXPECTED INTO THE LOWER AND MID 90S BY
THU/FRI. WITH THE MID RIDGE IN CONTROL...WILL LIKELY SEE THERMAL
CAPPING ALOFT AND LITTLE OVERALL MOISTURE. THUS...PRECIP CHANCES
LOOK NIL THROUGH FRI.

THERE IS SOME SUGGESTION BY LATEST MEDIUM RANGE MODELS THAT THE MID
LVL RIDGE WILL BEGIN TO RETREAT BACK TO THE WEST BY NEXT WEEKEND...
RESULTING IN A RETURN TO NW FLOW ALOFT. THIS COULD BRING A COLD
FRONT SOUTH THROUGH THE PLAINS AND CLOSE TO THE FORECAST AREA BY
SAT...SO INTRODUCED A SLIGHT CHC FOR SHOWERS/STORMS AT THAT TIME.

&&

.AVIATION...
WIDESPREAD CONVECTION OCCURRING OVER MOST OF SOUTHERN IL/SOUTHWEST
IN WITH SCATTERED ACTIVITY OVER KY. PRECIP WILL CONTINUE ON AND OFF
AT KEVV/KOWB THROUGH THE AFTERNOON. AT KPAH/KCGI...ACTIVITY WILL BE
MORE ISLD...UNTIL LATE AFTERNOON WHEN ADDITIONAL DEVELOPMENT IS
LIKELY...THAT WILL CONTINUE INTO EVENING HRS. MVFR CIGS AND VSBYS
POSSIBLE WITH THE HEAVIER TSRA...WITH POSSIBLY GUSTY WINDS. AFTER
THE CONVECTION...COULD SEE SOME -RA THROUGH ABOUT 06Z...AFTER WHICH
CIGS COULD GRADUALLY LOWER TO BLO 1000 FT. SHOULD BEGIN TO SEE
IMPROVING CONDITIONS BY LATE SUNDAY MORNING.

&&

.PAH WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
MO...NONE.
IL...NONE.
IN...NONE.
&&

DISCUSSION...MEFFERT
AVIATION...CW
Hazardous weather outlook, Jul 4, 1:32 PM CDT, 4 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTION
NATIONAL WEATHER SERVICE PADUCAH KY
132 PM CDT SAT JUL 4 2009

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-051000-
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-
RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
132 PM CDT SAT JUL 4 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN
ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST
MISSOURI.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE ENTIRE
AREA THIS AFTERNOON THROUGH TONIGHT FOR THE ENTIRE AREA. SCATTERED
THUNDERSTORMS CONTINUE TO IMPACT PORTIONS OF THE AREA EARLY THIS
AFTERNOON. THESE STORMS SHOULD STAY BELOW SEVERE LEVELS...BUT THE
STRONGER STORMS WILL PRODUCE SOME VERY HEAVY RAIN AT TIMES...AS
WELL AS FREQUENT LIGHTNING.

HOWEVER...AS WE HEAD INTO THE MID TO LATE AFTERNOON...ADDITIONAL
THUNDERSTORMS ARE EXPECTED TO DEVELOP NORTHWEST OF THE REGION AND
MOVE SOUTHEASTWARD THROUGH THE EVENING. SOME THUNDERSTORMS DURING
THIS TIME MAY BECOME SEVERE...WITH DAMAGING WIND GUSTS AND LARGE
HAIL BEING THE PRIMARY HAZARDS...IN ADDITION TO FREQUENT CLOUD TO
GROUND LIGHTNING. A BRIEF TORNADO CANNOT BE RULED OUT. THE HIGHEST
POTENTIAL FOR SEVERE WEATHER NOW APPEARS TO BE ACROSS SOUTHEAST
MISSOURI...WEST KENTUCKY AND FAR SOUTHERN ILLINOIS...WHERE THE
INSTABILITY WILL BE MAXIMIZED.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

LATE NEXT WEEK...HUMIDITY LEVELS MAY INCREASE ENOUGH TO BRING HEAT
INDICES AT OR ABOVE 100 TO THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL PROBABLY BE NEEDED THIS AFTERNOON AND
EVENING...ESPECIALLY ACROSS SOUTHEAST MISSOURI...WEST KENTUCKY AND
FAR SOUTHERN ILLINOIS.

In the hours before

Special weather statement, Jul 4, 5:05 PM CDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
505 PM CDT SAT JUL 4 2009

ILZ092>094-KYZ001>006-MOZ111-112-114-042315-
ALEXANDER-PULASKI-MASSAC-FULTON-HICKMAN-CARLISLE-BALLARD-
MCCRACKEN-GRAVES-SCOTT-MISSISSIPPI-NEW MADRID-
INCLUDING THE CITIES OF...CAIRO...MOUND CITY...METROPOLIS...
HICKMAN...CLINTON...BARDWELL...WICKLIFFE...PADUCAH...MAYFIELD...
SIKESTON...CHARLESTON...NEW MADRID
505 PM CDT SAT JUL 4 2009

...SIGNIFICANT WEATHER ADVISORY...

AT 500 PM...A LINE OF STRONG THUNDERSTORMS EXTENDED FROM JUST
SOUTH OF CAPE GIRARDEAU TO NEAR SIKESTON AND MALDEN MISSOURI. THIS
LINE OF STORMS WAS MOVING TO THE EAST AT AROUND 30 MPH AND WILL
CROSS THE MISSISSIPPI RIVER OVER THE NEXT HOUR. THE LEADING EDGE
OF THE LINE SHOULD REACH A PADUCAH TO CLINTON KENTUCKY LINE
BETWEEN 530 AND 600 PM.

TORRENTIAL DOWNOURS WILL TAKE VISIBILITIES DOWN TO A HALF MILE OR
LESS AND COULD PRODUCE SOME MINOR STREET FLOODING. IN
ADDITION...FREQUENT DEADLY LIGHTNING AND GUSTY WINDS OF 40 TO 50
MPH WILL ACCOMPANY THIS LINE OF STORMS. ADDITIONAL STORMS WILL
LIKELY DEVELOP AHEAD OF THIS LINE IN THE PURCHASE AREA OF WEST
KENTUCKY AND FAR SOUTHERN ILLINOIS...WHICH WILL ALSO PRODUCE VERY
HEAVY RAIN...AND GUSTY WINDS.

WIELGOS
Local storm report, Jul 4, 5:21 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
521 PM CDT SAT JUL 04 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     FUNNEL CLOUD     CHARLESTON              36.92N 89.34W
07/04/2009                   MISSISSIPPI        MO   LAW ENFORCEMENT

            REPORTS OF A POSSIBLE FUNNEL CLOUD...DOWNED TREES AND
            POWER OUTAGES.

&&

JAYSONW
Local storm report, Jul 4, 5:35 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
535 PM CDT SAT JUL 04 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 PM     TSTM WND GST     BERKLEY                 36.81N 89.12W
07/04/2009  M70 MPH          CARLISLE           KY   LAW ENFORCEMENT

            A REPORT OF 70 TO 80 MPH WINDS MEASURED OUT OF CARLISE
            COUNTY BY 911 OFFICIALS

&&

JAYSONW
Local storm report, Jul 4, 5:43 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
543 PM CDT SAT JUL 04 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0541 PM     TSTM WND DMG     DEXTER                  36.79N 89.96W
07/04/2009                   STODDARD           MO   EMERGENCY MNGR

            ABOUT HALF DOZEN UTILITY POLES BROKEN BY STRAIGHT LINE
            WINDS AND SEVERAL BROKEN TREE LIMBS UP TO 6 INCHES IN
            DIAMETER ACCROSS STODDARD COUNTY.

&&

JAYSONW
Local storm report, Jul 4, 6:07 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
607 PM CDT SAT JUL 04 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0541 PM     TSTM WND DMG     BERKLEY                 36.81N 89.12W
07/04/2009                   CARLISLE           KY   LAW ENFORCEMENT

            CARLISLE COUNTY 911 RECEIVED REPORTS OF A CARPORT BLOWN
            INTO THE STREET AND A CAMPER/RV BLOWN OVER AT 4145 STATE
            RD 123.

&&

JAYSONW
Local storm report, Jul 4, 6:29 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
629 PM CDT SAT JUL 04 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     TSTM WND DMG     MAYFIELD                36.74N 88.65W
07/04/2009                   GRAVES             KY   TRAINED SPOTTER

            ELECTRICAL LINES DOWN

&&

JAYSONW

The office that day

Everything else NWS Paducah, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 4, 5:16 PM CDTSevere Thunderstorm WarningPAHCarlisle29 min
Jul 4, 5:22 PM CDTTornado WarningPAHBallard, Carlisle, Hickman38 min
Jul 4, 5:39 PM CDTTornado WarningPAHCarlisle, Graves, Hickman36 min
Jul 4, 5:50 PM CDTSevere Thunderstorm WarningPAHFulton, Graves, Hickman55 min
Jul 4, 5:55 PM CDTTornado WarningPAHLyon, Marshall, Trigg50 min
Jul 4, 6:13 PM CDTSevere Thunderstorm WarningPAHCalloway, Marshall32 min
Jul 4, 6:37 PM CDTSevere Thunderstorm WarningPAHChristian, Todd37 min
Jul 4, 6:40 PM CDTTornado WarningPAHChristian, Trigg50 min

Nearby

Tornado Warnings in Kentucky, 2009Every tornado warning in 2009Tornadoes in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.